MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CLEARSIGHT PRESSURE CONTROLLER KIT

EDWARDS LIFESCIENCES CLEARSIGHT PRESSURE CONTROLLER KIT
Model Number PC2K
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the results become available.The device history record review was completed and all inspections passed with no non-conformances.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
It was reported that blood pressure was low when using a pc2k.They exchanged it with the reps equipment with same hrs and cuff and the blood pressure was correct.90/54 were the low numbers and the expected with the switch was 128/84.No patient treatment was applied because there was another blood pressure monitoring device placed.No damage noted.There is no patient injury.Patient demographics were unavailable.
 
Additional Manufacturer Narrative
No product was returned for evaluation.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.
 
Additional Manufacturer Narrative
One pressure controller was returned for evaluation.When connected to a known working hemosphere system, cuff port 1 functioned as expected with the readings within limits.Cuff port 2 would not recognize the cuff simulator being connected.When the device was opened contamination was found on the cuff 2 side.An engineering evaluation was initiated to assess for any manufacturing-related processes which could be correlated to the complaint.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing or design defect.Unintended use error caused or contributed to this event.

Brand Name
CLEARSIGHT PRESSURE CONTROLLER KIT
Common Device Name
PRESSURE CONTROLLER KIT
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
erika bonilla
one edwards way
irvine, CA 92614
MDR Report Key20789181
Report Number2015691-2024-09006
Device Sequence Number7809925
Product Code DXN
UDI-Device Identifier00690103193473
UDI-Public(01)00690103193473(11)230920
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC2K
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer12/20/2024
04/03/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date01/08/2025
04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown